# SDR CA190425009

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 65,396 hours
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, UPON SELECTION OF GEAR UP THE FLIGHT CREW OBSERVED THAT THE #2 HYDRAULIC QUANTITY WENT TO ZERO ACCOMPANIED WITH ASSOCIATED CAUTION/WARNING LIGHTS. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT LANDING WITHOUT ANY FURTHER INCIDENT. MAINTENANCE TROUBLESHOOTING FOUND THAT THE RIGHT-SIDE LINE TO THE NOSE LANDING GEAR DRAG STRUT TO BE LEAKING. LINE REPLACED IAW THE AMM AND THE AIRCRAFT RETURNED TO SERVICE. (LINE PN DSC252B4-0124), HOURS: 66134, CYCLES: 81328 (TC# 20190425009)
